# SDR SIMA0862

- Difficulty date: March 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Row 9
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3607 - EMERGENCY FLOOR LIGHTS INOPERATIVE AT 9B.  REMOVED AND REPLACED BULB AT 9B.  OPS CHECK GOOD.  (M)
